# SDR R61A2020032420449

- Difficulty date: March 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 33,192 hours, 25,385 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float Valve
- Part number: 2990075101
- Part serial: 0619
- Condition: Failed
- Location: Rt Wing
- Part time: 33,193 hours, 25,385 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK RH WING. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R RH WING TANK FLOAT VENT VALVE.
